# SDR GTIA012159

- Difficulty date: December 23, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLL - FLT 765 - ON TOUCHDOWN, SPOILER HANDLE MOVED AFT THEN FORWARD WAS UNABLE TO MANUALLY EXTEND SPOILERS THEREAFTER W/O HOLDING THE HANDLE BACK.  PERFORMED SYSTEM CHECK OUT IAW MD80 MM 27-60-00.  RESET SYSTEM, CHECK OK.  AUTOSPOILER DO NOT USE LIGHT OUT.  (M)
